# SDR REXA2022111102501

- Difficulty date: October 24, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH670318769
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE FUSELAGE SIDE HAS OBLONGED HOLES.  REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE IAW CRJ900 SRM 53-21-23-201-010-A01. REMOVED AND REINSTALLED LOWER SEAL STRIKER LOCATED BETWEEN F.S 310 TO F.S 349 LH SILL AREA IAW CRJ-900 SRM 51-42-21-001-001-A01.
